# SDR GTIA9700121

- Difficulty date: November 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - FORWARD LAV FLOOR PANEL HAS SURFACE CORROSION AND NUMEROUS RIVET HEADS.  REMOVED DAMAGED AREA, FABRICATED FILLER AND DOUBLER INSTALLED IAW 51-10-3, 53-05 FIG 1, 51-30-2.  (M)
